Citation:
G. M. Henkin, “Impossibility of a uniform homeomorphism between spaces of smooth functions of one and of n variables (n⩾2)”, Math. USSR-Sb., 3:4 (1967), 551–561
\Bibitem{Hen67}
\by G.~M.~Henkin
\paper Impossibility of a uniform homeomorphism between spaces of smooth functions of one and of $n$ variables ($n\geqslant2$)
\jour Math. USSR-Sb.
\yr 1967
\vol 3
\issue 4
\pages 551--561
\mathnet{http://mi.mathnet.ru/eng/sm4180}
\crossref{https://doi.org/10.1070/SM1967v003n04ABEH002767}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=222626}
\zmath{https://zbmath.org/?q=an:0174.43902|0155.18501}
Linking options:
https://www.mathnet.ru/eng/sm4180
https://doi.org/10.1070/SM1967v003n04ABEH002767
https://www.mathnet.ru/eng/sm/v116/i4/p595
This publication is cited in the following 9 articles:
A. Tselischev, “Otsutstvie lokalnoi bezuslovnoi struktury v prostranstvakh gladkikh funktsii na dvumernom tore”, Issledovaniya po lineinym operatoram i teorii funktsii. 48, Zap. nauchn. sem. POMI, 491, POMI, SPb., 2020, 153–172
B. Berndtsson, S. V. Kislyakov, R. G. Novikov, V. M. Polterovich, P. L. Polyakov, A. E. Tumanov, A. A. Shananin, C. L. Epstein, “Gennadi Markovich Henkin (obituary)”, Russian Math. Surveys, 72:3 (2017), 547–570
S. V. Kislyakov, D. V. Maksimov, “Isomorphic type of the space of smooth functions determined by a finite family of differential operators”, J. Math. Sci. (N. Y.), 139:2 (2006), 6406–6416
B. Aqzzouz, “On some isomorphism on the category of b-spaces”, Siberian Math. J., 44:5 (2003), 749–756
S. V. Kislyakov, N. G. Sidorenko, “Absence of local unconditional structure in anisotropic spaces of smooth functions”, Siberian Math. J., 29:3 (1988), 384–394
N. G. Sidorenko, “Nonisomorphy of certain Banach spaces of smooth functions to the space of continuous functions”, Funct. Anal. Appl., 21:4 (1987), 340–342
Winfried Kaballo, North-Holland Mathematics Studies, 27, Functional Analysis: Surveys and Recent Results, Proceedings of the Conference on Functional Analysis, 1977, 149
S. V. Kislyakov, “Sobolev imbedding operators and the nonisomorphism of certain Banach spaces”, Funct. Anal. Appl., 9:4 (1975), 290–294
M. I. Kadets, B. S. Mityagin, “Complemented subspaces in Banach spaces”, Russian Math. Surveys, 28:6 (1973), 77–95